# SDR 95ZZZX1307

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9041Q
- Make and model: Scwzer G164A
- Aircraft serial: 1697
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 3,776 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN WING SKIN, EMANATING FROM NOSE PIECE SUPPORT OF AUTO FLAGGER.  THIS ITEM INSTALLED IN WING SKIN AFT OF FRONT SPAR.  SUBMITTER STATED DRAWING REQUIRES THIS ITEM BE LOCATED/INSTALLED IN UPPER REAR FLANGE OF FRONT SPAR:  FOLLOW INSTRUCTIONS WHEN INSTALLING EQUIPMENT!!  FLAGGER PN MDL4, SN 6323.
